# SDR UALA2013070804723

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 65,841 hours, 22,980 cycles
- Engine: Pwa PW2040
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5007246B
- Condition: Leaking
- Location: Nr 1 Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING OUT OF FUEL PUMP DISCHARGE PORT. COMPLETED FUEL PUMP & FUEL CONTROL INSTALLATION IAW MM 73-21-01. WET MOTOR AND 5 MINUTE IDLE LEAK CHECK COMPLETED.
